Advanced Search
Article Contents
Article Contents

Forward omega limit sets of nonautonomous dynamical systems

Dedicated to Professor Jürgen Scheurle on his 65th birthday

HC was partially funded by China Postdoctoral Science Foundation 2017M612430. PEK and MY were partially supported by the Chinese NSF grant 11571125

Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • The forward $ \omega $-limit set $ \omega_{\mathcal{B}} $ of a nonautonomous dynamical system $ \varphi $ with a positively invariant absorbing family $ \mathcal{B} $ $ = $ $ \{ B(t), t \in \mathbb{R}\} $ of closed and bounded subsets of a Banach space $ X $ which is asymptotically compact is shown to be asymptotically positive invariant in general and asymptotic negative invariant if $ \varphi $ is also strongly asymptotically compact and eventually continuous in its initial value uniformly on bounded time sets independently of the initial time. In addition, a necessary and sufficient condition for a $ \varphi $-invariant family $ \mathcal{A} $ $ = $ $ \left\{A(t), t \in \mathbb{R}\right\} $ in $ \mathcal{B} $ of nonempty compact subsets of $ X $ to be a forward attractor is generalised to this context.

    Mathematics Subject Classification: Primary: 35B40; Secondary: 35B41, 37L30.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] M. BortolanA. N. Carvalho and J. A. Langa, Structure of attractors for skew product semiflows, J. Differential Equations, 257 (2014), 490-522.  doi: 10.1016/j.jde.2014.04.008.
    [2] T. CaraballoJ. A. LangaV. Melnik and J. Valero, Pullback attractors of nonautonomous and stochastic multivalued dynamical systems, Set-Valued Anal, 11 (2003), 153-201.  doi: 10.1023/A:1022902802385.
    [3] A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors of infinite dimensional nonautonomous dynamical systems, Springer, New York, 2013.
    [4] A. N. CarvalhoJ. A. Langa and J. C. Robinson, Non-autonomous dynamical systems, Discrete Contin. Dyn. Syst. Ser. B, 20 (2015), 703-747.  doi: 10.3934/dcdsb.2015.20.703.
    [5] H. Cui and P. E. Kloeden, Forward random attractors of non-autonomous random dynamical systems, J. Differential Equations, 265 (2018), 6166-6186. 
    [6] H. Cui and P. E. Kloeden, Tail convergences of pullback attractors for asymptotically converging multi-valued dynamical systems, (in press).
    [7] H. Cui and J. A. Langa, Uniform attractors for non-autonommous random dynamical systems, J. Differential Equations, 263 (2017), 1225-1268.  doi: 10.1016/j.jde.2017.03.018.
    [8] P. E. Kloeden, Asymptotic invariance and limit sets of general control systems, J. Differential Equations, 19 (1975), 91-105.  doi: 10.1016/0022-0396(75)90021-2.
    [9] P. E. Kloeden, Asymptotic invariance and the discretisation of nonautonomous forward attracting sets, J. Comput. Dynamics, 3 (2016), 179-189.  doi: 10.3934/jcd.2016009.
    [10] P. E. Kloeden and T. Lorenz, Construction of nonautonomous forward attractors, Proc. Amer. Mat. Soc., 144 (2016), 259-268.  doi: 10.1090/proc/12735.
    [11] P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Amer. Math. Soc., Providence, 2011. doi: 10.1090/surv/176.
    [12] P. E. Kloeden and M. Yang, Forward attraction in nonautonomous difference equations, J. Difference Eqns. Applns., 22 (2016), 513-525.  doi: 10.1080/10236198.2015.1107550.
    [13] V. Lakshmikantham and S. Leela, Asymptotic self-invariant sets and conditional stability, in Proc. Inter. Symp. Diff. Equations and Dynamical Systems, Puerto Rico 1965, Academic Press, New York, 1967, 363-373.
    [14] J. P. Lasalle, The Stability of Dynamical Systems, SIAM-CBMS, Philadelphia, 1976.
    [15] M. I. VishikAsymptotic Behaviour of Solutions of Evolutionary Equations., Cambridge University Press, Cambridge, 1992. 
  • 加载中

Article Metrics

HTML views(1906) PDF downloads(595) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint